# SDR UALA2011121206808

- Difficulty date: December 12, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 66,231 hours, 24,605 cycles
- Engine: Pwa PW2037
- Engine time: 61,480 hours, 22,820 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Part time: 61,480 hours, 22,820 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ENGINE PARAMETERS DURING FLIGHT IDLE: OIL QTY=0, TEMP=ROSE TO 183 DEG MAX, OIL PRESSURE=151PSI. AFTER IFSD WINDMILLING: QTY RECOVERED TO 21 QTS, PRESSURE MIN=3PSI. NR 2 IFSD, FLIGHT DIVERTED.  REPLACED LUBE & SCAV PUMP PER MM. ENGINE RUN PERFORMED PER JRH 2-5-79. ALL OIL PARAMETERS NORMAL. FOUND 5 QTS OIL IN GEARBOX WHICH WERE DRAINED BEFORE ENG RUN AND BEFORE LUBE PUMP REPLACEMENT.  RELEASED BACK TO SERVICE.
